Previous |  Up |  Next


[A] N. Aronszajn: Differentiability of Lipschitzian mappings between Banach spaces. Studia Math. 57 (1976), 147–190. MR 0425608 | Zbl 0342.46034
[BL] Y. Benyamini, J. Lindenstrauss: Geometric Non-linear Functional Analysis. to appear.
[BN] J.M. Borwein, D. Noll: Second order differentiability of convex functions in Banach spaces. Trans. Amer. Math. Soc. 342 (1994), 43–82. DOI 10.1090/S0002-9947-1994-1145959-4 | MR 1145959
[BF] J.M. Borwein, S. Fitzpatrick: Existence of nearest points in Banach spaces. Canad. J. Math. 41 (1989), 702–720. DOI 10.4153/CJM-1989-032-7 | MR 1012624
[C] J.P.R. Christensen: Topology and Borel Structure. North-Holland, Amsterdam, 1974. MR 0348724 | Zbl 0273.28001
[D] R. Dougherty: Examples of non-shy sets. Fundam. Math. 144 (1994), 73–88. MR 1271479 | Zbl 0842.43006
[DS] N. Dunford, J.T. Schwarz: Linear Operators I. Interscience Publishers, New York, 1967.
[F] M. Fabian: Lipschitz smooth points of convex functions and isomorphic characterisation of Hilbert spaces. Proc. London Math. Soc. 51 (1985), 113–126. MR 0788852
[K] K. Kuratowski: Topology I. Academic Press, London, 1968.
[L] S.J. Leese: Measurable selections and the uniformization of Souslin sets. Amer. J. Math. 100 (1978), 19–41. DOI 10.2307/2373874 | MR 0507445 | Zbl 0384.28005
[Lt] K. Leichtweiß: Konvexe Mengen. Springer-Verlag, Berlin, 1980. MR 0586235
[M] P. McMullen: On the inner parallel body of a convex body. Israel J. Math. 19 (1974), 217–219. DOI 10.1007/BF02757715 | MR 0367810
[MM] J. Matoušek, E. Matoušková: A highly non-smooth norm on Hilbert space. (to appear). MR 1715018
[MS] E. Matoušková, C. Stegall: A characterization of reflexive Banach spaces. Proc. Amer. Math. Soc (to appear). MR 1301517
[P] R.R. Phelps: Convex Functions, Monotone Operators and Differentiabilitypubl Lecture Notes in Math. 1364, Springer-Verlag, Berlin. 1993. MR 1238715
[R1] R.T. Rockafellar: Convex integral functionals and duality. Contributions to nonlinear functional analysis, E.H. Zarantello (ed.), New York, London, 1971, pp. 215–236. MR 0390870 | Zbl 0295.49006
[R2] R.T. Rockafellar: Integral functionals, normal integrands and measurable selections. Nonlinear operators and the calculus of variations, Lecture Notes in Math. 543, A. Dold and B. Eckmann (eds.), Bruxeles, 1975, pp. 157–207. MR 0512209
[Rog] C.A. Rogers: Hausdorff Measures. Cambridge Univ. Press, Cambridge, 1970. MR 0281862 | Zbl 0204.37601
[S] S. Solecki: On Haar null sets. Fundam. Math. 149 (1996), 205–210. MR 1383206 | Zbl 0887.28006
[VZ] L. Veselý, L. Zajíček: Delta-convex mappings between Banach spaces and applications. Dissertationes Math. CCLXXXIX, (1989), 48. MR 1016045
Partner of
EuDML logo